| Model Number |
7210573 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/03/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a shoulder arthroscopy procedure, when the package was opened, the bandage could not be peeled off firmly and broke when it was stretched.There was no delay in the case.The procedure was finished with a competitor's device.No other complications were reported.
Additional Manufacturer Narrative
H2, h3, h6: the device, which was used in a procedure, was not returned for evaluation.A relationship between the device and the reported incident could not be confirmed.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.Factors that are known to contribute to the alleged fault/failure may include a material defect.If the product is returned in the future the complaint can be reopened and evaluated.